American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F10) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Kiran S. Kedlaya. Good formal structures for flat meromorphic connections, II: Excellent schemes. J. Amer. Math. Soc. 24 (2011) 183-229. MR 2726603.
Abstract, references, and article information
View Article: PDF

[2] David Ben-Zvi and Thomas Nevins. Cusps and $\mathcal{D}$-modules. J. Amer. Math. Soc. 17 (2004) 155-179. MR 2015332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Masaki Kashiwara and Pierre Schapira. Integral transforms with exponential kernels and Laplace transform. J. Amer. Math. Soc. 10 (1997) 939-972. MR 1447834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia